Show simple item record

dc.contributor.author Bollerslev Robert, T
dc.contributor.author Engle, F
dc.date.accessioned 2010-03-09T15:27:08Z
dc.date.issued 1994
dc.identifier.citation Econometrica, 1994, 61 (1), pp. 167 - 186
dc.identifier.uri http://hdl.handle.net/10161/1876
dc.format.extent 167 - 186
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof Econometrica
dc.title Common Persistence in Conditional Variances
dc.type Journal Article
dc.department Economics
pubs.issue 1
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 61

Files in this item

This item appears in the following Collection(s)

Show simple item record